# SDR AALA202505150184

- Difficulty date: May 15, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N918AN
- Make and model: Boeing 737823
- Aircraft serial: 29519
- Aircraft time: 68,503 hours, 28,556 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RED HEAT SHRINK TUBING MISSING ON FORWARD SIDE OF R2 DOOR SLIDE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
